# SDR DALA13022611813

- Difficulty date: May 8, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 49,146 hours, 10,538 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UPPER L/E WING SKIN AT PYLON LOAD FITTING NR 1 ENGINE MARKED.  CONTACT PLANNING TO ISSUE WC 5724-01005-10.  REMOVED PANEL 511PT FOR MX ACCESS .  C/W UPPER LINK FUSE PIN REMOVAL IAW AMM 54-51-03-004-001, PARA F6.  REMOVED FASTENER.  INSTALLED PANEL 511 PT.  C/W PRI 514854-14AD, REV 0 THROUGH REV 5 AND WC 5724-01005-10.  C/W ERA 514854-14 AD.
